Inequality between moduli of smoothness of different orders in different metrics
Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 153-155
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_2_a20,
author = {N. A. Il'yasov},
title = {Inequality between moduli of smoothness of different orders in different metrics},
journal = {Matemati\v{c}eskie zametki},
pages = {153--155},
year = {1991},
volume = {50},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a20/}
}
N. A. Il'yasov. Inequality between moduli of smoothness of different orders in different metrics. Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 153-155. http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a20/